Advances in Differential Equations

On the well-posedness and decay characterization of solutions for incompressible electron inertial Hall-MHD equations

Xiaopeng Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, by using the properties of decay character and the Fourier splitting method, we establish the time decay rates of solutions for three-dimensional incompressible electron inertial Hall-MHD equations. In particular, the optimal decay rates of the mixed space-time derivatives of the solution are obtained.

Article information

Source
Adv. Differential Equations, Volume 25, Number 7/8 (2020), 373-422.

Dates
First available in Project Euclid: 14 July 2020

Permanent link to this document
https://projecteuclid.org/euclid.ade/1594692076

Mathematical Reviews number (MathSciNet)
MR4122514

Zentralblatt MATH identifier
07243148

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 76W05: Magnetohydrodynamics and electrohydrodynamics

Citation

Zhao, Xiaopeng. On the well-posedness and decay characterization of solutions for incompressible electron inertial Hall-MHD equations. Adv. Differential Equations 25 (2020), no. 7/8, 373--422. https://projecteuclid.org/euclid.ade/1594692076


Export citation